Chinese Quarterly Journal of Mathematics ›› 2024, Vol. 39 ›› Issue (2): 144-160.doi: 10.13371/j.cnki.chin.q.j.m.2024.02.003
Previous Articles Next Articles
XIN Xin, XIE Bo-yi, LIU Ke-ke
Received:
2023-03-06
Online:
2024-06-30
Published:
2024-06-30
Contact:
XIN Xin (1982-), female, native of Kaifeng, Henan, associate professor of Henan University, engages in statistics;
E-mail: xinxin@henu.edu.cn
About author:
XIN Xin (1982-), female, native of Kaifeng, Henan, associate professor of Henan University, engages in statistics; XIE Bo-yi (1998-), female, native of Nanyang, Henan, Ph.D. student of Nanjing University, engages in management and engineering; LIU Ke-Ke (2000-), female, native of Zhumadian, Henan, graduate student of Henan University, engages in statistics.
Supported by:
CLC Number:
XIN Xin, XIE Bo-yi, LIU Ke-ke. Sure Independence Screening via Semiparameteric Copula Learning[J]. Chinese Quarterly Journal of Mathematics, 2024, 39(2): 144-160.
[1] | WANG Jun-jie, YU Yang, HU Jian-biao, WEN Peng. A Spectral Radius Condition for a Graph to Have (a,b)-Parity Factors [J]. Chinese Quarterly Journal of Mathematics, 2024, 39(4): 431-440. |
[2] | ZHANG Wen-wen, LI Ping-run. On the Method of Solution for the Non-Homogeneous Generalized Riemann-Hilbert Boundary Value Problems [J]. Chinese Quarterly Journal of Mathematics, 2024, 39(3): 262-269. |
[3] | LI Ran, LIAN Tie-yan. Ostrowski’s Type Inequalities for Generalized (h,m)−Preinvex Functions with Its Applications [J]. Chinese Quarterly Journal of Mathematics, 2024, 39(3): 270-287. |
[4] | CHEN Yu-lei, GUO Dong-wei. Combinatorial Identities Concerning Harmonic Numbers [J]. Chinese Quarterly Journal of Mathematics, 2024, 39(3): 307-314. |
[5] | JIANG Dong-yue, TANG Zhong-hua, FANG Shao-mei. Local Existence and Blow-Up of Solutions for Pseudo-Parabolic Equation with Singular Potential and General Nonlinearity [J]. Chinese Quarterly Journal of Mathematics, 2024, 39(2): 111-127. |
[6] | XI Wei-ge, XU Tao. Upper Bounds on the Aα Spectral Radius of Irregular Weighted Digraphs [J]. Chinese Quarterly Journal of Mathematics, 2024, 39(2): 161-170. |
[7] | XU Yun-long, ZHONG Yu-min. On Minkowski Constants of Bouw-M¨oller Surfaces [J]. Chinese Quarterly Journal of Mathematics, 2024, 39(2): 185-199. |
[8] | GUAN Daniel, LIANG Meng-xiang. Complete Co-Homogeneity One K¨ahler Metrics on the Affine Quadric of Complex Dimension Two (Related to a Cohomogeneity One Point of View on a Yau Conjecture)#br# [J]. Chinese Quarterly Journal of Mathematics, 2024, 39(2): 200-220. |
[9] | TANG Zhong-hua, FANG Shao-mei. Implicit Finite Difference Method for Time-Space Caputo-Riesz Fractional Diffusion Equation with Fractional Robin Boundary Conditions [J]. Chinese Quarterly Journal of Mathematics, 2024, 39(1): 18-30. |
[10] | HONG Yong, ZHAO Qian. Boundedness of Integral and Discrete Operators Between Two Types of Weighted Spaces and Estimation of Operator Norm [J]. Chinese Quarterly Journal of Mathematics, 2024, 39(1): 59-67. |
[11] | WANG Chuan, QIAO Yan. Space-Time Legendre Spectral Collocation Methods for Korteweg-De Vries Equation [J]. Chinese Quarterly Journal of Mathematics, 2023, 38(4): 392-400. |
[12] | XU Na. The Existence of Ground State Solutions for a Class of Sublinear Kirchhoff Equations [J]. Chinese Quarterly Journal of Mathematics, 2023, 38(4): 410-414. |
[13] | YANG Yi-song. Some Applications of Surface Curvatures in Theoretical Physics [J]. Chinese Quarterly Journal of Mathematics, 2023, 38(3): 221-253. |
[14] | XU Xiao-meng. On the Stokes Phenomenon and Representation Theory of Quantum Groups [J]. Chinese Quarterly Journal of Mathematics, 2023, 38(3): 311-330. |
[15] | HUANG Shu-liang . Differential Identities in Prime Rings with Involution [J]. Chinese Quarterly Journal of Mathematics, 2023, 38(2): 134-144. |
Viewed | ||||||
Full text |
|
|||||
Abstract |
|
|||||